# SDR DALA2015012500648

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SHEAR TIE OF FWD CARGO COMPARTMENT LOCATED FR 33 BETWEEN STR 42L TO STR 43L, SSI 532180.  REPLACED SHEAR TIE OF FWD CARGO COMPARTMENT LOCATED FR 33 BETWEEN STR 42L TO STR 43L IAW SRM 51-72-11 AND DWG D532 30338.
